EJONS INTERNATIONAL JOURNAL ON MATHEMATICS, ENGINEERING & NATURAL SCIENCES ISSN 2602 - 4136

Quick Access


Bu Dergi DOI ve Crosscheck üyesidir


KANTOROVICH TİPLİ BİR OPERATÖRÜN YAKLAŞIM ÖZELLİKLERİ
(APPROXIMATION PROPERTIES OF A KANTOROVICH TYPE OPERATOR )

Author : Nazmiye Gönül Bilgin    
Type :
Printing Year : 2022
Number : 21
Page : 39-52
Cite : Nazmiye Gönül Bilgin , (2022). KANTOROVICH TİPLİ BİR OPERATÖRÜN YAKLAŞIM ÖZELLİKLERİ. EJONS INTERNATIONAL JOURNAL ON MATHEMATICS, ENGINEERING - NATURAL SCIENCES, 21, p. 39-52. Doi: .
    


Summary

Bu çalışma, uygulama alanlarında önemli bir yere sahip olan yaklaşım teorisinde hazırlanmıştır. Bu çalışmada, test fonksiyonlarını koruyan Gadjiev-Ibragimov tipi operatörlerin bir modifikasyonu tanımlanacaktır. Makale, Gadjiev-Ibragimov operatörlerinin bir genellemesinin Kantorovich tipi modifikasyonu hakkındadır. Terimleri C[0,1] üzerinde tanımlanan fonksiyonlar olan bu yeni operatörün integral formda düzgün yakınsaklığı incelenerek; uygulamalı çalışmalar yapacak araştırmacılara yeni bir materyal sunulması amaçlanmaktadır. Korovkin yaklaşım teoremine dayalı olarak, bu operatörler için yakınsama özellikleri ve ardından bazı doğrudan teoremler verilecektir. Bu operatörlerin yakınsama oranları, klasik ikinci dereceden momentler kullanılarak süreklilik modülü yardımıyla hesaplanacaktır. Özarslan ve Aktuğlu’ nun oluşturduğu tanım kullanılarak Lipschitz sınıfından fonksiyonlar için yaklaşım teoremi verilerek bu modifiye operatörlerin ağırlıklı uzaylarda yaklaşım özellikleri de incelenecektir. Ayrıca, yakınsaklık özellikleri Maple programı kullanılarak grafikler ve sayısal hesaplamalar ile gösterilecektir.



Keywords
Kantorovich Operatörleri, Gadjiev-Ibragimov Tipi Operatörler, Korovkin Teoremi.

Abstract

This study has been prepared in the theory of approximation, which has an important place in the fields of application. In this paper, a modification of operators of the Gadjiev-Ibragimov type that preserves test functions will be described. The paper is about Kantorovich-type modification of a generalization of Gadjiev-Ibragimov operators. It is aimed to present a new materials to researchers who will conduct applied studies by examining the uniform convergence of this of the new operator in integral form, whose terms are functions defined on C[0,1]. Based on the Korovkin approximation theorem, properties of convergence for these operators and then some direct theorems will be given.The rate of convergence of these operators will be calculated with the help of the modulus of continuity by using the classical second order moments. By using the definition created by Ozarslan and Aktuglu, the approximation theorem for functions from the Lipschitz class will be given and the approximation properties of these modified operators in weighted spaces will also be examined. Also, properties of approximation will be demonstrated with graphics and numerical calculations using the Maple program.



Keywords
Kantorovich Operators, Gadjiev-Ibragimov Type Operators, Korovkin Theorems.

Advanced Search


Announcements

    HAZİRAN Sayısı

    VERBİS'E KAYIT S�RELERİ HAKKINDA DUYURU | Kırklareli Ticaret ve ...

    HAZİRAN ayında yayınlanacak Sayımız için  20 MAYIS Tarihine kadar çalişmanızı Yükleyebilirsiniz



Address :Kazakh National Women's Pedagogical University, Almatı, Kazakhistan
Telephone :+7 778 921 0336 - 0 534 349 92 73 Fax :
Email :ejonsjournal@gmail.com

Web Yazılım & Programlama Han Yazılım Bilişim Hizmetleri